On hypersurface singularities which are stems
Compositio Mathematica, Volume 71 (1989) no. 2, p. 229-240
@article{CM_1989__71_2_229_0,
     author = {Pellikaan, Ruud},
     title = {On hypersurface singularities which are stems},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {2},
     year = {1989},
     pages = {229-240},
     zbl = {0728.32006},
     mrnumber = {1012640},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_2_229_0}
}
Pellikaan, Ruud. On hypersurface singularities which are stems. Compositio Mathematica, Volume 71 (1989) no. 2, pp. 229-240. http://www.numdam.org/item/CM_1989__71_2_229_0/

1 V.I. Arnold: Singularity theory, selected papers, Lecture Note Ser. 53 Cambridge Un. Press. Cambridge (1981). | MR 631683 | Zbl 0457.58002

2 M. Artin: On the solutions of analytic equations, Inventiones Math. 5 (1968) 277-291. | MR 232018 | Zbl 0172.05301

3 M. Artin: Algebraic approximation of structures over complete local rings, Inst. Hautes Études Sci. Publ. Math. 36 (1969) 23-58. | Numdam | MR 268188 | Zbl 0181.48802

4 H.A. Hamm and Lê D.T.: Un thérorème de Zariski du type de Lefschetz, Ann. Scient. Éc. Norm. Sup. 6 (1973) 317-366. | Numdam | MR 401755 | Zbl 0276.14003

5 H. Hironaka: On the equivalence of singularities I, in Arithmetical Algebraic Geometry. Proceedings, Harper and Row, New York, (1965). | MR 201433 | Zbl 0147.20502

6 H. Hironaka: Formal line bundles along exeptional loci, in Algebraic Geometry, Bombay Colloquium 1968, Oxford Un. Press (1969) pp. 201-218. | MR 262249 | Zbl 0205.24802

7 S. Izumiya and S. Matsuoka: Notes on smooth function germs on varieties, Proc. Am. Math. Soc. 97 (1986) 146-150. | MR 831404 | Zbl 0594.58013

8 J. Mather: Stability of C ∞-mappings III. Finitely determined map germs, Inst. Hautes Études Sci. Publ. Math. 35 (1969) 127-156. | Numdam | Zbl 0159.25001

9 H. Matsumura: Commutative algebra, Math. Lecture Note Ser. 56, Benjamin, New York (1970). | MR 266911 | Zbl 0211.06501

10 D. Mond: On the classification of germs of maps from R2 to R3, Proc. London Math. Soc. 50 (1985) 333-369. | MR 772717 | Zbl 0557.58006

11 D. Mond: Some remarks on the geometry and classification of germs of maps from surfaces to 3-space, Topology 26 (1987) 361-383. | MR 899055 | Zbl 0654.32008

12 R. Pellikaan: Hypersurface singularities and resolutions of Jacobi modules, thesis, Rijksuniversiteit Utrecht (1985). | Zbl 0589.32017

13 R. Pellikaan: Series of isolated singularities, Proceedings, Singularities at Iowa 1986, Am. Math. Soc. Contempory Math. Ser., to appear. | MR 1000606 | Zbl 0675.32009

14 R. Pellikaan: Finite determinacy of functions with non-isolated singularities, Proc. London Math. Soc. 57 (1988) 357-382. | MR 950595 | Zbl 0621.32019

15 D. Siersma: Isolated line singularities, in Proc. Symp. Pure Math. 40, Singularities at Arcata (1981), ed, P. Orlik, part 2, pp. 485-496. | MR 713274 | Zbl 0514.32007

16 D. Van Straten: Weakly normal surface singularities and their improvements, thesis Rijksuniversiteit Leiden (1987).

17 J.C. Tougeron: Idéaux de fonctions différentiables I, Ann. Inst. Fourier 18 (1968) 177-240. | Numdam | MR 240826 | Zbl 0188.45102

18 J.C. Tougeron: Idéaux de fonctions différentiables, Ergeb. Math. Grenzgebiete 71 Springer, Berlin etc. (1972). | MR 440598 | Zbl 0251.58001

19 J. Wavrik: A theorem on solutions of analytic equations with applications to deformations of complex structures, Math. Ann. 216 (1975) 127-142. | MR 387649 | Zbl 0303.32018

20 H. Whitney: Local properties of analytic varieties. Differential and Combinatorial Topology, Princeton (1965) pp. 205-244. | MR 188486 | Zbl 0129.39402